# SDR 06FDEA03220

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, FORWARD TAILCONE LEFT FORWARD HINGE FITTING FOUND CRACKED   (LOCATED AT AFT ACCESSORY COMPARTMENT AFT BULKHEAD AREA).  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
